# SDR SWAA2017110217479

- Difficulty date: October 14, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N761RR
- Make and model: Boeing 737-7H4
- Aircraft serial: 27875
- Aircraft time: 62,680 hours, 36,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 143A7902
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT AFT BULKHEAD STRUCTURE GUSSET CRACKED AT BS 500D, STR 19L.  R&R GUSSET IAW DWG & AMM.
